# SDR GUUA94027031410A

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 29,751 hours, 34,835 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100195
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT ELEVATOR TORQUE TUBE EXFOLIATED.  REPLACED LEFT ELEVATOR TORQUE TUBE.
